# SDR SIMA992631

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7239410009
- Condition: Broken
- Location: Row 7a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING PS-2 INSPECTION, FOUND THE EMERGENCY FLOOR PROXIMITY LIGHT COVER AND THE EMERGENCY EXIT SIGN AT SEAT 7A WERE BOTH BROKEN.  REMOVED AND REPLACED FLOOR LIGHT COVER AND EMERGENCY EXIT LIGHT SIGN AT SEAT 7A.  OPERATIONAL CHECK GOOD.  (M)
